# SDR ASMF201312003

- Difficulty date: November 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 30,930 hours, 16,742 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: M1766
- Part serial: SS
- Condition: Intermittent
- Location: Lt Engine
- Part time: 30,930 hours, 16,742 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 70 KNOTS WITH A GROSS WEIGHT OF 56 100 KG DUE TO EICAS MESSAGE, MASTER CAUTION & ENG CONTROL LIGHT TURNED ON.  PERFORMED THE QRH 7.14 PROCEDURE, NO CONFIRMING THE FAILURE. PERFORMED BITE TO BOTH EEC IAW MM FIM 31-52 TASK 801 PROCEDURE, NO FAILURE DETECTED.  AS A PRECAUTIONARY ACTION, THE LT TR DEACTIVATION PROCEDURE WAS PERFORMED IAW AMM 78-00-00, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 62 000 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.  AT MEX, IN OVERNIGHT CHECK, REPLACED THE LT S5 & S6 SWITCHES OF M1766 PACK IAW AMM 76-11-07 & THE LT TR TEST WAS PERFORMED IAW AMM 78-31-00, ALL CORRECT.
